# SDR FDEA201701170220

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Part number: AUB706337
- Condition: Cracked
- Location: Nr 3 Pylon
- Part time: 95,111 hours, 27,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INSIDE ACCESS PANEL 487CL LT SIDE UPPER SPAR WEB PAN IS CRACKED APPROX 3 INCHES AT STA YN248, JUST UNDER FUEL LINE AT SUPPORT FITTING LOCATION. REPAIR PER DWG.
